# SDR TRBA20130213001

- Difficulty date: February 13, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- Aircraft time: 34,483 hours, 39,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY LIGHT ON MAIN ENTRY DOOR WAS INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE.  REPOSITIONED MAIN ENTRY DOOR FLOOD LIGHT BULB . PERFORMED OPT TEST IAW JIC 33-50-00-OPT-10000 AND FOUND WORKING OK.  THE ACFT WAS RETURNED TO SERVICE.
